# SDR CALA2011012500039

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 4,893 hours, 1,486 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Condition: Sticks
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FLAPS DID NOT EXTEND PAST 2 UNITS WITH NEEDLE SPLIT OF LESS THAN 1 NEEDLE WIDTH.  PERFORMED ALT FLAP EXTENSION PROCEDURE AND LANDED WITH FLAPS AT 15.  FSEU FAULT CODE 27-52260, PER FIM 27-51-00-810-820.  REMOVED AND REPLACED RT FLAP POS  X-MITTER IAW AMM 27-58-01, NO HELP.  FOUND FAULTY INDICATOR (RT NEEDLE STICKING).  REMOVED AND REPLACED FLAP POS IND IAW AMM 27-58-02.  OPS CHECK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1351528  S/N OFF 03390 TT 1430917  S/N OFF 02025.  FAULT DATA , FAULT CODE   1: 27-52260 FAULT COMMENTS : TE FLAP SENSOR RT INDICATOR, POSI  OFF 29-2758-9-0001 3390 ON 29-2758-9-0001 0070 TRANSMITTER, FL  OFF 59-2758-9-0002 2025 ON 59-2758-9-0002 2069.
